VOLUME COMPARISON OF BISHOP-GROMOV TYPE

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 153
  • Download : 0
Bishop-Gromov type comparison theorems for the volume of a tube about a submanifold of a complete Riemannian manifold whose Ricci curvature is bounded from below are proved. The Kahler analogue is also proved.
Publisher
AUSTRALIAN MATHEMATICS PUBL ASSOC INC
Issue Date
1992-04
Language
English
Article Type
Article
Citation

BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.45, no.2, pp.241 - 248

ISSN
0004-9727
URI
http://hdl.handle.net/10203/64592
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0